m+Medelevator.RU
← Поиск публикаций
Annales francaises d'anesthesie et de reanimation · 1993

[Tetraplegia after colonoscopy: benzodiazepine withdrawal syndrome induced by flumazenil?].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sleth J C, Duhamel O

Аннотация

A case is reported of a 68-year-old female patient who developed a flaccid tetraplegia on recovering from a colonoscopy, carried out under general anaesthesia (3 mg of midazolam, 20 mg of etomidate). During the preanaesthetic visit, she omitted to report a 15-year-addiction to lorazepam 2.5 mg every night. At the end of the procedure, 0.2 mg of flumazenil were injected. Recovery was immediate but followed by neurological signs associating general weakness, paraesthesia and tetraplegia. These symptoms discontinued spontaneously two hours later. She was discharged the same day but complained of myalgia and paraesthesia for a week. The physiopathology of this accident is unknown. The differential diagnosis and the influence of flumazenil on benzodiazepine withdrawal are discussed.

Предметные рубрики MeSH